Följ
Mario Hefter
Mario Hefter
Verifierad e-postadress på mathematik.uni-kl.de - Startsida
Titel
Citeras av
Citeras av
År
Strong convergence rates for Cox–Ingersoll–Ross processes—full parameter range
M Hefter, A Herzwurm
Journal of Mathematical Analysis and Applications 459 (2), 1079-1101, 2018
392018
On arbitrarily slow convergence rates for strong numerical approximations of Cox–Ingersoll–Ross processes and squared Bessel processes
M Hefter, A Jentzen
Finance and Stochastics 23 (1), 139-172, 2019
382019
Lower error bounds for strong approximation of scalar SDEs with non-Lipschitzian coefficients
M Hefter, A Herzwurm, T Müller-Gronbach
The Annals of Applied Probability 29 (1), 178-216, 2019
322019
On embeddings of weighted tensor product Hilbert spaces
M Hefter, K Ritter
Journal of Complexity 31 (3), 405-423, 2015
302015
Optimal Strong Approximation of the One-dimensional Squared {B} essel Process
M Hefter, A Herzwurm
arXiv preprint arXiv:1601.01455, 2016
252016
Mixed precision multilevel Monte Carlo on hybrid computing systems
C Brugger, C de Schryver, N Wehn, S Omland, M Hefter, K Ritter, ...
2014 IEEE Conference on Computational Intelligence for Financial Engineering …, 2014
252014
On equivalence of weighted anchored and ANOVA spaces of functions with mixed smoothness of order one in L1 or L∞
M Hefter, K Ritter, GW Wasilkowski
Journal of Complexity 32 (1), 1-19, 2016
222016
Embeddings of weighted Hilbert spaces and applications to multivariate and infinite-dimensional integration
M Gnewuch, M Hefter, A Hinrichs, K Ritter
Journal of Approximation Theory 222, 8-39, 2017
202017
Regularity properties for solutions of infinite dimensional Kolmogorov equations in Hilbert spaces
A Andersson, M Hefter, A Jentzen, R Kurniawan
Potential Analysis 50, 347-379, 2019
172019
Weak convergence rates for numerical approximations of stochastic partial differential equations with nonlinear diffusion coefficients in UMD Banach spaces
M Hefter, A Jentzen, R Kurniawan
arXiv preprint arXiv:1612.03209, 2016
172016
Random bit quadrature and approximation of distributions on Hilbert spaces
MB Giles, M Hefter, L Mayer, K Ritter
Foundations of computational mathematics 19, 205-238, 2019
152019
Adaptive approximation of the minimum of Brownian motion
JM Calvin, M Hefter, A Herzwurm
Journal of Complexity 39, 17-37, 2017
132017
Equivalence of weighted anchored and ANOVA spaces of functions with mixed smoothness of order one in Lp
M Gnewuch, M Hefter, A Hinrichs, K Ritter, GW Wasilkowski
Journal of Complexity 40, 78-99, 2017
112017
Exploiting mixed-precision arithmetics in a multilevel Monte Carlo approach on FPGAs
S Omland, M Hefter, K Ritter, C Brugger, C De Schryver, N Wehn, ...
FPGA based accelerators for financial applications, 191-220, 2015
112015
Embeddings for infinite-dimensional integration and L2-approximation with increasing smoothness
M Gnewuch, M Hefter, A Hinrichs, K Ritter, GW Wasilkowski
Journal of Complexity 54, 101406, 2019
102019
Random bit multilevel algorithms for stochastic differential equations
MB Giles, M Hefter, L Mayer, K Ritter
Journal of complexity 54, 101395, 2019
102019
Countable tensor products of Hermite spaces and spaces of Gaussian kernels
M Gnewuch, M Hefter, A Hinrichs, K Ritter
Journal of Complexity 71, 101654, 2022
52022
Adaptive quantile computation for Brownian bridge in change-point analysis
J Franke, M Hefter, A Herzwurm, K Ritter, S Schwaar
Computational Statistics & Data Analysis 167, 107375, 2022
52022
Counterexamples to regularities for the derivative processes associated to stochastic evolution equations
M Hefter, A Jentzen, R Kurniawan
arXiv preprint arXiv:1703.09198, 2017
32017
An adaptive random bit multilevel algorithm for SDEs
MB Giles, M Hefter, L Mayer, K Ritter
Multivariate algorithms and information-based complexity 27, 15, 2020
22020
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20